Solution of Linear Fuzzy Fractional Differential Equations Using Fuzzy Natural Transform
The purpose of this paper is to apply the fuzzy natural transform (FNT) for solving linear fuzzy fractional ordinary differential equations (FFODEs) involving fuzzy Caputo’s H-difference with Mittag-Leffler laws. It is followed by proposing new results on the property of FNT for fuzzy Caputo’s H-difference. An algorithm was then applied to find the solutions of linear FFODEs as fuzzy real functions. More specifically, we first obtained four forms of solutions when the FFODEs is of order α∈(0,1], then eight systems of solutions when the FFODEs is of order α∈(1,2] and finally, all of these solutions are plotted using MATLAB. In fact, the proposed approach is an effective and practical to solve a wide range of fractional models.
N. A. Abdul Rahman and M. Z. Ahmad, Solving fuzzy fractional differential equations using fuzzy Sumudu transform, Journal of Nonlinear Sciences and Applications 10(1) (2017), 2620-2632. https://doi.org/10.22436/jnsa.010.05.28
O. Abu Arqub and M. Al-Smadi, Fuzzy conformable fractional differential equations: novel extended approach and new numerical solutions, Methodologies and Application 24(16) (2020), 12501-12522. https://doi.org/10.1007/s00500-020-04687-0
R. P. Agarwal, V. Lakshmikantham and J. J. Nieto, On the concept of solution for fractional differential equations with uncertainty, Nonlinear Analysis 72(6) (2010), 2859-2862. https://doi.org/10.1016/j.na.2009.11.029
M. Alaroud, M. Al-Smadi, R. R. Ahmad and U. K. Salma, An analytical numerical method for solving fuzzy fractional Volterra integro-differential equations, Symmetry 11)2) (2019), 1-19. https://doi.org/10.3390/sym11020205
T. Allahviranloo, A. Armand and Z. Gouyandeh, Fuzzy fractional differential equations under generalized fuzzy Caputo derivative, Journal of Intelligent & Fuzzy Systems 26(3) (2014), 1481-1490. https://doi.org/10.3233/IFS-130831
M. Alshammari, M. Al-Smadi, O. Abu Arqub, I. Hashim and M. Alias, Residual series representation algorithm for solving fuzzy Duffing oscillator equations, Symmetry 12(4) (2020), 1-20. https://doi.org/10.3390/sym12040572
A. A. Attiya, Some applications of Mittag-Leffler function in the unit disk, Faculty of Sciences and Mathematics 30(7) (2016), 2075-2081. https://doi.org/10.2298/FIL1607075A
S. K. Al-Omari and S. Araci, Certain fundamental properties of generalized natural transform in generalized spaces, Advances in Difference Equations 1(163) (2021), 1-11. https://doi.org/10.1186/s13662-021-03328-6
B. Bede, I. J. Rudas and A. L. Bencsik, First order linear fuzzy differential equations under generalized differentiability, Information Sciences 177(7) (2007), 1648-1662. https://doi.org/10.1016/j.ins.2006.08.021
F. B. M. Belgacem and R. Silambarasan, Theory of natural transform, Mathematics in Engineering, Science and Aerospace 3(1) (2012), 105-135. https://doi.org/10.1063/1.4765477
A. H. Bhrawy and M. A. Zaky, Shifted fractional-order Jacobi orthogonal functions: application to a system of fractional differential equations, App. Math. Mod. 40(1) (2016), 832-845. https://doi.org/10.1016/j.apm.2015.06.012
A. K. Das and T. K. Roy, Exact solution of some linear fuzzy fractional differential equation using Laplace transform method, Global Journal of Pure and Applied Mathematics 13(9) (2017), 5427-5435.
V. P. Dubey, R. Kumar, D. Kumar, I. Khan and J. Singh, An efficient computational scheme for nonlinear time fractional systems of partial differential equations arising in physical sciences, Advances in Difference Equations 46(1) (2020), 1-27. https://doi.org/10.1186/s13662-020-2505-6
M. Friedman, M. Ming and A. Kandel, Numerical solution of fuzzy differential and integral equations, Fuzzy Sets and Systems 106(1) (1999), 35-48. https://doi.org/10.1016/S0165-0114(98)00355-8
M. Friedman, M. Ming and A. Kandel, Fuzzy linear systems, Fuzzy Sets and Systems 96(2) (1998), 201-209. https://doi.org/10.1016/S0165-0114(96)00270-9
A. Guezane-Lakoud and A. Kılıçman, On resonant mixed Caputo fractional differential equations, Boundary Value Problems 168(1) (2020), 1-13. https://doi.org/10.1186/s13661-020-01465-7
G. Gumah, M. Naser, M. Al-Smadi, S. Al-Omari and D. Baleanu, Numerical solutions of hybrid fuzzy differential equations in a Hilbert space, Applied Numerical Mathematics 151(1) (2020), 402-412. https://doi.org/10.1016/j.apnum.2020.01.008
S. Hasan, M. Al-Smadi, A. El-Ajou, S. Momani, S. Hadid and Z. Al-Zhour, Numerical approach in the Hilbert space to solve a fuzzy Atangana-Baleanu fractional hybrid system, Chaos, Solitons & Fractals 143(110506) (2021), 1-23. https://doi.org/10.1016/j.chaos.2020.110506
F. Hemati, M. Ghasemi and R. K. Ghaziani, Numerical solution of the multitier time‐fractional diffusion equation based on reproducing kernel theory, Numerical Methods for Partial Differential Equations 37(1) (2020), 44-68. https://doi.org/10.1002/num.22518
L. Huang and Y. Bae, Chaotic dynamics of the fractional-love model with an external environment, Entropy 20(53) (2018), 1-14. https://doi.org/10.3390/e20010053
L. Huang and Y. Bae, Nonlinear behavior in fractional-order Romeo and Juliet’s love model influenced by external force with fuzzy function, International Journal of Fuzzy Systems 21(2) (2019), 630-638. https://doi.org/10.1007/s40815-018-0575-3
H. Jafari, M. A. Firoozjaee and S. J. Johnston, An effective approach to solve a system fractional differential equation, Alexandria Engineering Journal 59(5) (2020), 3213-3219. https://doi.org/10.1016/j.aej.2020.08.015
H. B. Kelishami, M. A. F. Araghi and M. Amirfakhrian, Applying the fuzzy CESTAC method to find the optimal shape parameter in solving fuzzy differential equations via RBF-Meshless methods, Soft Computing 24(83) (2020), 15655-15670. https://doi.org/10.1007/s00500-020-04890-z
Z. H. Khan and W. A. Khan, N-transform. Properties and applications, NUST Journal of Engineering Sciences 1(1) (2008), 127-133.
H. Khan, R Shah, P. Kumam and M. Arif, Analytical solutions of fractional-order heat and wave equations by the natural transform decomposition method, Entropy 21(597) (2019), 1-21. https://doi.org/10.3390/e21060597
A. Khalouta and A. Kadem, Fractional natural decomposition method for solving a certain class of nonlinear time-fractional wave-like equations with variable coefficients, Acta Univ. Sapientiae Math. 11(1) (2019), 99-116. https://doi.org/10.2478/ausm-2019-0009
A. Kılıçman and R. Silambarasan, Computing new solutions of algebro-geometric equation using the discrete inverse Sumudu transform. Advances in Difference Equations 323(1) (2018), 1-17. https://doi.org/10.1186/s13662-018-1785-6
K. Kӧklü, Resolvent, natural, and Sumudu transformations: solution of logarithmic Kernel integral equations with natural transform, Mathematical Problems in Engineering 1(1) (2020), 1-7. https://doi.org/10.1155/2020/9746318
M. Matusiak, Fast evaluation of Grünwald-Letnikov variable fractional-order differentiation and integration based on the FFT convolution, Advanced, Contemporary Control 1196(1) (2020), 879-890. https://doi.org/10.1007/978-3-030-50936-1_74
M. Mazandarani and A. V. Kamyad, Modified fractional Euler method for solving fuzzy fractional initial value problem, Communications in Nonlinear Science and Numerical Simulation 18(1) (2013), 12-21. https://doi.org/10.1016/j.cnsns.2012.06.008
G. D. Medina, N. R. Ojeda, J. H. Pereira and L. G. Romero, Fractional Laplace transform and fractional calculus, International Mathematical Forum 12(20) (2017), 991-1000. https://doi.org/10.12988/imf.2017.71194
N. T. Negero, Zero-order Hankel transform method for partial differential equations, International Journal of Modern Sciences and Engineering Technology (IJMSET) 3(10) (2016), 24-36.
V. Padmapriya, M. Kaliyappan and A. Manivannan, Numerical solutions of fuzzy fractional delay differential equations, International Journal of Fuzzy Logic and Intelligent Systems 20(3) (2020), 247-254. https://doi.org/10.5391/IJFIS.2020.20.3.247
V. P. Priya and M. A Kaliyappan, Review of fuzzy fractional differential equations, International Journal of Pure and Applied Mathematics 110(10) (2017), 203-216.
M. L. Puri and D. A. Ralescu, Differentials of fuzzy functions, Journal of Mathematics Analysis and Applications 91(2) (1983), 552-558. https://doi.org/10.1016/0022-247X(83)90169-5
M. M. Rahman, Multiplication and division of triangular fuzzy numbers, DIU Journal of Science and Technology 11(2) (2016), 49-53.
S. Salahshour, T. Allahviranloo and S. Abbasbandy, Solving fuzzy fractional differential equations by fuzzy Laplace transforms, Communications in Nonlinear Science and Numerical Simulation 17(3) (2012), 1372-1381. https://doi.org/10.1016/j.cnsns.2011.07.005
K. Shah and R. A. Khan, The applications of natural transform to the analytical solutions of some fractional order ordinary differential equations, Sindh University Research Journal (Science Series) 47(4) (2015), 683-686.
K. Shah, A. R. Seadawy and M. Arfan, Evaluation of one dimensional fuzzy fractional partial differential equations, Alexandria Engineering Journal 59(5) (2020), 3347-3353. https://doi.org/10.1016/j.aej.2020.05.003
E. Sousa and C. Li, A weighted finite difference method for the fractional diffusion equation based on the Riemann-Liouville derivative, Applied Numerical Mathematics 90(1) (2015), 22-37. https://doi.org/10.1016/j.apnum.2014.11.007
R. A. Spinelli, Numerical inversion of a Laplace transform, The Journal of Chemical Physics 110(23) (1999), 636-649. https://doi.org/10.1063/1.479059
C. J. Tranter, The use of the Mellin transform in finding the stress distribution in an infinite wedge, The Quarterly Journal of Mechanics and Applied Mathematics 1(1) (1948), 125-130. https://doi.org/10.1093/qjmam/1.1.125
H. C. Wu, The improper fuzzy Riemann integral and its numerical integration, Information Sciences 111(1-4) (1998), 109-137. https://doi.org/10.1016/S0020-0255(98)00016-4
L. A. Zadeh, Fuzzy sets, Information and Control 8(3) (1965), 338-353. https://doi.org/10.1016/S0019-9958(65)90241-X
This work is licensed under a Creative Commons Attribution 4.0 International License.